# SDR DALA2017010600199

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 65,433 hours, 46,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD DOOR FRAME CRACKED. REMOVED AND REPLACED THE DOOR FRAME IAW DWG 5930584 AND PERFORMED FIT CHECK AND PROXIMITY SENSOR CHECK IAW AMM 32-06-05.  OPS CHECKED GOOD.
